Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The formal structure of a denumerable system


Author: R. L. Goodstein
Journal: Trans. Amer. Math. Soc. 68 (1950), 174-182
MSC: Primary 02.0X
MathSciNet review: 0037260
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Hilbert and P. Bernays, Grundlagen der Mathematik, Berlin, Springer, vol. 1, 1934, vol. 2, 1939.
  • [2] R. L. Goodstein, Function theory in an axiom-free equation calculus, Proc. London Math. Soc. (2) 48 (1945), 401–434. MR 0018131 (8,245d)
  • [3] -, Mathematical analysis, Oxford, Clarendon, 1948.
  • [4] H. Weyl, Das Kontinuum, Leipzig, 1918.
  • [5] F. B. Fitch, The consistency of the ramified principia, Journal of Symbolic Logic vol. 3 (1938).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.0X

Retrieve articles in all journals with MSC: 02.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1950-0037260-8
PII: S 0002-9947(1950)0037260-8
Article copyright: © Copyright 1950 American Mathematical Society